# SDR CA071228001

- Difficulty date: December 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 28,860 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7603 · Power Lever
- Part: Ecu
- Part number: 7898435010
- Condition: Failed
- Location: Power Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) POWER LEVER SPLIT AT HIGH POWER SETTINGS. FAULT ISOLATED TO FAULTY LT ENGINE ECU. ECU REPLACED. TESTED SERVICEABLE. (TC NR 20071228001)
